# SDR USAA920081050

- Difficulty date: May 6, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 36,530 hours, 13,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472098000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C4 CHECK - CORROSION ON CABIN FLOORBEAM BS 3158 / FR 65, +Y920.  REPLACED CABIN BEAM, BS 3101 / FR 65 - BS 3207 / FR 67, +Y920 IAW A320 SRM 51-72-11.
